# SDR DALA2024010200047

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 77,060 hours, 10,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ROW 33-34 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND CONNECTOR DAMAGED AT ROW 33 REPLACED CONNECTOR. (5547548)
